Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 27, 2022, 6:42 AM EDT for 4 counties in North Carolina. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2022, 6:42 AM EDT (10:42 UTC)
- Expired
- May 27, 2022, 7:45 AM EDT
- In force
- 63 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Montgomery County, NC, Randolph County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 151 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:44 AM EDT | TSTM WND DMG | 4 W Norwood, NC | MANY TREES DOWN AROUND THE INTERSECTION OF ROCKY RIVER SPRINGS RD AND SOUTHERN RD IN NORWOOD. TIME ESTIMATED BY RADAR. |
| May 27, 6:45 AM EDT | TSTM WND DMG | 4 Ne High Rock, NC | TREE DOWN ON ROADWAY. TIME ESTIMATED BY RADAR. |
| May 27, 6:45 AM EDT | TSTM WND DMG | 4 W Norwood, NC | MANY TREES DOWN AROUND THE INTERSECTION OF ROCKY RIVER SPRINGS RD AND SOUTHERN RD IN NORWOOD. TIME ESTIMATED BY RADAR. |
| May 27, 6:47 AM EDT | TSTM WND DMG | Denton, NC | TREE REPORTED DOWN IN DENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 6:24 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 10.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.4
The text
As transmitted.
160
WUUS52 KRAH 271042
SVRRAH
NCC057-123-151-167-271145-
/O.NEW.KRAH.SV.W.0113.220527T1042Z-220527T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
642 AM EDT Fri May 27 2022
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Davidson County in central North Carolina...
Western Montgomery County in central North Carolina...
Randolph County in central North Carolina...
Stanly County in central North Carolina...
* Until 745 AM EDT.
* At 641 AM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of High Rock Lake to near Plyler
to 10 miles south of Albemarle, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
High Point, Asheboro, Albemarle, Randleman, Troy, Badin Lake, North
Carolina Zoo, Thomasville, Seagrove and Plyler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3550 8026 3551 8018 3555 8021 3558 8021
3563 8027 3591 8004 3591 7977 3585 7974
3552 7975 3524 8001 3518 8011 3519 8011
3517 8016 3515 8017 3517 8020 3516 8022
3521 8025 3520 8028 3533 8034
TIME...MOT...LOC 1041Z 219DEG 39KT 3559 8021 3536 8032 3522 8026
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
261 follow-up statement
925
WWUS52 KRAH 271101
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
701 AM EDT Fri May 27 2022
NCC057-123-151-167-271145-
/O.CON.KRAH.SV.W.0113.000000T0000Z-220527T1145Z/
Davidson NC-Montgomery NC-Randolph NC-Stanly NC-
701 AM EDT Fri May 27 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR SOUTHEASTERN DAVIDSON...WESTERN MONTGOMERY...RANDOLPH AND EASTERN
STANLY COUNTIES...
At 700 AM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Thomasville to 9 miles west of
Asheboro to near Badin Lake, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
High Point, Asheboro, Albemarle, Randleman, Troy, Badin Lake, North
Carolina Zoo, Seagrove, Archdale and Trinity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3552 8019 3555 8010 3565 8005 3590 8005
3591 8004 3591 7977 3585 7974 3552 7975
3524 8001 3518 8011 3519 8011 3517 8016
3515 8017 3517 8020 3516 8022 3533 8017
3550 8026 3551 8018
TIME...MOT...LOC 1100Z 218DEG 33KT 3577 8002 3571 7998 3538 8009
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:35 AM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 27, 4:35 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 435 AM EDT Fri May 27 2022 .SYNOPSIS... A warm front and increasingly humid air will retreat north across the southern Mid Atlantic this morning. A pre-frontal trough will then become quasi-stationary over the Piedmont today, followed by the passage of a cold front across the region tonight. High pressure, and associated much drier and warm conditions, will build across the region this weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 435 AM Friday... A mid/upper-level cyclone centered over srn IL/IN this morning will move ene to PA through 12Z Sat. A preceding, 50-55 kt sly jet streak extending from the srn Appalachians through the OH Valley in 500 mb upr air data last evening will strengthen to around 70 kts while lifting northeast and across the Mid Atlantic today. At the surface, a quasi-stationary wedge front and broad triple point low over wrn NC, diabatically-reinforced from multiple rounds of convection there during the past 12-18 hours, will continue to mix and pivot north across VA this morning and up the Mid Atlantic coast through the afternoon. An outflow boundary and confluence axis was evident in surface observational data from the broad triple point ssewd across the Upstate of SC and through the Savannah Basin, with backed/ssely flow and richer maritime Tropical moisture characterized by surface dewpoints in the lwr 70s to its east. That boundary, beneath a plume of deeper moisture with PWs of 1.6-1.8", will likely serve as a focus for bands of convection and multi-layer overcast that will move slowly ne across the cntl and ern Carolinas through midday-early afternoon. To the west of that moisture plume and early day convection, a pre-frontal trough will develop and strengthen swd across the Piedmont of the Carolinas and VA, including over the srn and wrn Piedmont of cntl NC, this afternoon. Stronger heating/deeper mixing in the drier air along and west of the trough axis, where more sunshine will result, will serve to sharpen a moisture and instability gradient over the Piedmont. Additional convection will likely develop and move off this boundary through the afternoon. Lastly, a cold front will move east and across cntl NC tonight. While an additional band of showers and isolated storms will likely accompany the front, the severe threat will have ended by that time. Regarding that severe threat, strengthening deep layer flow will result in 35-50 kts of effective shear, characterized by generally straight forecast hodographs. While these shear profiles will favor bowing cells/segments capable of wind damage, the combination of backed surface flow and the presence of a 35-45 kt low level jet over the srn Mid Atlantic will maintain elongated and cyclonically- curved hodographs through 1 km, with an associated mini- supercell/tornado risk, both in discrete cells and embedded QLCS segments. In addition to that severe risk, a flash flooding threat will result from training cells embedded in slowly-ewd progressing convective bands and amidst the anomalously high PWs. This threat would be greatest in urban areas from RDU to FAY. Temperatures today will be modulated by convection and clouds, with the highest temperatures in the lwr 80s likely over the srn and wrn Piedmont this afternoon, and perhaps also in the Coastal Plain before convection arrives, with upr 70s in between. Cooler and drier/less humid air will filter across the region overnight-Sat morning, with lows ranging from upr 50s to mid 60s. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 210 AM Friday... The upper trough will progress through the region Sat, with the sub- tropical ridge shifting eastward into the region Sat night. At the surface, the cold front/surface trough will sit over the Coastal Plain Sat, then continue eastward to along the NC coast Sat night, with relatively cool high pressure settling over the Appalachians and into the mid-Atlantic through Sat night. Some showers and storms are possible along the lingering front/trough Sat, but should largely be east of central NC. Otherwise, dry weather is expected across the area through Sat night. Highs in the low to mid 80s, with lows in the upper 50s NW to mid 60s SE expected. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 225 AM Friday... The sub-tropical ridge will remain over the Southeast and mid- Atlantic through mid-week, with the center of the high generally over the OH Valley/northern mid-Atlantic. An area of low pressure off the Southeast US coast Mon/Tue, should move westward and inland over the Southeast by mid week. While rain cannot be completely ruled out, the high just to the north should keep it suppressed to the south. High pressure will dominate at the surface Mon, with a Piedmont trough possible Tue and Wed. A northern stream wave will move through the northern Plains and upper MS Valley through Wed and into the Great Lakes/OH Valley Wed night/Thu, pushing the ridge south and east. The best chance for rain in the extended forecast will be with this wave and associated cold front and pre-frontal trough, as they move into the mid-Atlantic/Northeast US Thu/Thu night. Temperatures will remain above average, gradually moderating with time, through at least mid-week. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... As of 220 AM Friday... Occasionally gusty sly low level flow will transport increasingly moist and humid air across cntl NC this morning. This regime will favor both widespread IFR to MVFR ceilings this morning and also the development and maintenance of multiple bands of showers and storms ahead of a cold front and following drier and more stable air that will not move east across the region until tonight. Outlook: Warm and dry high pressure, and associated VFR conditions, will extend across the region this weekend through early next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...KC LONG TERM...KC AVIATION...MWS
Hazardous weather outlook, May 26, 10:45 PM EDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1045 PM EDT Thu May 26 2022 NCZ007>011-024>028-041>043-076>078-088-089-280245- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Wake-Johnston-Wilson-Lee-Harnett-Wayne-Cumberland-Sampson- 1045 PM EDT Thu May 26 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered to locally numerous thunderstorms on Friday will be capable of producing damaging wind gusts, hail, and an isolated tornado. Heavy rain and flash flooding may also result. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>023-038>040-073>075-083>086-280245- Forsyth-Guilford-Alamance-Davidson-Randolph-Chatham-Stanly- Montgomery-Moore-Anson-Richmond-Scotland-Hoke- 1045 PM EDT Thu May 26 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Isolated to widely scattered thunderstorms are expected to redevelop late tonight. Strong winds and localized heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered to locally numerous thunderstorms on Friday will be capable of producing damaging wind gusts, hail, and an isolated tornado. Heavy rain and flash flooding may also result. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 27, 4:50 AM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
450 AM EDT Fri May 27 2022
NCZ021-270945-
Forsyth NC-
450 AM EDT Fri May 27 2022
...A strong thunderstorm will impact portions of western Forsyth
County through 545 AM EDT...
At 450 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bermuda Run, or near Mocksville, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville, Rural
Hall, Pfafftown, Stanleyville and Donnaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3611 8051 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8012
3597 8038 3597 8040 3599 8042 3601 8042
3603 8045 3606 8046 3604 8049 3605 8051
3609 8052
TIME...MOT...LOC 0850Z 212DEG 30KT 3598 8050
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, May 27, 6:21 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
621 AM EDT Fri May 27 2022
NCZ021-022-038-271045-
Guilford NC-Forsyth NC-Davidson NC-
621 AM EDT Fri May 27 2022
...A strong thunderstorm will impact portions of Forsyth,
northeastern Davidson and northwestern Guilford Counties through 645
AM EDT...
At 621 AM EDT, Doppler radar was tracking multiple strong
thunderstorms over Winston-Salem and Midway, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Thomasville, Kernersville,
Clemmons, Lewisville, Summerfield, Stokesdale and Walkertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3614 8044 3621 8045 3622 8043 3624 8045
3626 8045 3625 7982 3592 8005 3593 8037
3596 8038 3599 8042 3601 8041 3603 8044
3612 8046
TIME...MOT...LOC 1021Z 222DEG 35KT 3610 8028
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
10Special weather statement, May 27, 6:25 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
625 AM EDT Fri May 27 2022
NCZ073-074-083-271130-
Stanly NC-Anson NC-Montgomery NC-
625 AM EDT Fri May 27 2022
...A strong thunderstorm will impact portions of northwestern Anson,
western Montgomery and Stanly Counties through 730 AM EDT...
At 624 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Marshville, or 13 miles northeast of Monroe, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Midland, Locust, Norwood, Badin,
Oakboro and Stanfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3550 8030 3551 7977 3550 7977 3512 8010
3508 8029 3520 8028 3520 8030 3518 8031
3517 8035 3518 8037 3517 8039 3517 8042
3516 8044 3516 8046 3518 8048 3517 8049
3519 8051
TIME...MOT...LOC 1024Z 222DEG 37KT 3511 8035
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:15 PM EDT | Special Weather Statement | RAH | Forsyth | 60 min |
| May 27, 3:09 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 36 min |
| May 27, 3:22 AM EDT | Tornado Warning | RAH | Forsyth | 23 min |
| May 27, 4:50 AM EDT | Special Weather Statement | RAH | Forsyth | 55 min |
| May 27, 6:21 AM EDT | Special Weather Statement | RAH | Forsyth | 24 min |
| May 27, 6:25 AM EDT | Special Weather Statement | RAH | Stanly | 65 min |
| May 27, 6:43 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 62 min |
| May 27, 7:02 AM EDT | Flash Flood Warning | RAH | Anson, Davidson, Forsyth, Guilford, Montgomery, Randolph and 1 more | 3 hr |
| May 27, 7:12 AM EDT | Special Weather Statement | RAH | Anson, Montgomery | 63 min |
| May 27, 7:34 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 56 min |
| May 27, 7:46 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 59 min |
| May 27, 8:21 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Durham, Orange, Person | 54 min |
| May 27, 8:29 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Harnett, Lee, Montgomery, Moore and 2 more | 61 min |
| May 27, 8:43 AM EDT | Tornado Warning | RAH | Person | 32 min |
| May 27, 8:48 AM EDT | Special Weather Statement | RAH | Hoke, Scotland | 42 min |
| May 27, 9:20 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 5 more | 55 min |
| May 27, 9:31 AM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange | 119 min |
| May 27, 9:38 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke | 67 min |
| May 27, 9:54 AM EDT | Flash Flood Warning | RAH | Durham, Orange | 2 hr |
| May 27, 10:10 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Johnston and 3 more | 65 min |
| May 27, 10:44 AM EDT | Special Weather Statement | RAH | Halifax | 16 min |
| May 27, 10:56 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Johnston, Nash, Vance, Wake and 1 more | 64 min |
| May 27, 10:59 AM EDT | Special Weather Statement | RAH | Edgecombe | 31 min |
| May 27, 11:41 AM EDT | Special Weather Statement | RAH | Halifax | 34 min |
| May 27, 12:09 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 11 min |
| May 27, 2:33 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 27 min |
| May 27, 2:44 PM EDT | Special Weather Statement | RAH | Moore | 31 min |
| May 27, 3:15 PM EDT | Special Weather Statement | RAH | Lee | 30 min |
| May 27, 3:22 PM EDT | Special Weather Statement | RAH | Moore, Richmond | 23 min |
| May 27, 3:42 PM EDT | Special Weather Statement | RAH | Lee | 33 min |
| May 27, 3:58 PM EDT | Special Weather Statement | RAH | Harnett | 32 min |
| May 27, 4:11 PM EDT | Areal Flood Advisory | RAH | Lee, Moore | 2 hr |
| May 27, 4:16 PM EDT | Special Weather Statement | RAH | Lee | 29 min |
| May 27, 4:26 PM EDT | Special Weather Statement | RAH | Durham, Granville | 64 min |
| May 27, 4:32 PM EDT | Areal Flood Advisory | RAH | Durham, Orange | 106 min |
| May 27, 4:48 PM EDT | Special Weather Statement | RAH | Harnett | 57 min |
| May 27, 4:55 PM EDT | Special Weather Statement | RAH | Scotland | 65 min |
| May 27, 5:04 PM EDT | Special Weather Statement | RAH | Wake | 26 min |
| May 27, 5:06 PM EDT | Flash Flood Warning | RAH | Johnston, Wake | 114 min |
| May 27, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 42 min |
| May 27, 5:22 PM EDT | Tornado Warning | RAH | Wake | 23 min |
| May 27, 5:42 PM EDT | Tornado Warning | RAH | Johnston, Wake | 17 min |
| May 27, 5:57 PM EDT | Special Weather Statement | RAH | Franklin | 33 min |
| May 27, 6:29 PM EDT | Special Weather Statement | RAH | Nash | 31 min |
| May 27, 6:56 PM EDT | Areal Flood Warning | RAH | Wake | 109 min |
| May 27, 6:56 PM EDT | Special Weather Statement | RAH | Harnett | 34 min |
| May 27, 7:00 PM EDT | Special Weather Statement | RAH | Halifax | 60 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.